MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 3028 IPG
Model Number 3028
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reports severe nerve pain radiating from her neck to the top of her head and migraine headaches.The physician reports that the patient's issue is not related to the implant, but that some aspect of the procedure triggered the problem as there was no history prior and symptoms started immediately post-op in the recovery room when she was coming out of anesthesia.Her physician has not activated her device.The physician referred the patient to a neurologist who prescribed multiple medications for symptom relief and an mri.Mri results were within normal limits.Neither the neurologist nor the ent feels this is related to the implant itself, but possibly positioning on the table injured the cervical nerve during the procedure.
 
Event or Problem Description
The physician concluded that the patient's injury was a cervical strain from positioning during surgery.The issue is now resolved and the patient was activated on (b)(6).

Brand Name
INSPIRE MODEL 3028 IPG
Common Device Name
INSPIRE MODEL 3028 IPG
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key8683671
Report Number3007666314-2019-00037
Device Sequence Number1968403
Product Code MNQ
UDI-Device Identifier10855728005465
UDI-Public10855728005465
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3028
Device Catalogue Number900-007-003
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date09/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA01/01/2005